خط مشی دسترسیدرباره ما
ثبت نامثبت نام
راهنماراهنما
فارسی
ورودورود
صفحه اصلیصفحه اصلی
جستجوی مدارک
تمام متن
منابع دیجیتالی
رکورد قبلیرکورد بعدی
library name : انستیتو تغذیه دانشگاه علوم پزشکی شهید بهشتی
Material Type : Latin Articles
Language of Document : English
Record Number : 62301
Doc. No : 963A
Main Entry : SAFAVI NAEINI KH
Title & Author : THE EFFECT OF GINGER ON NAUSEA AND VOMITING OF ORAL CONTRACEPTIVES USERS IN SHIRAZ [Article]
Title : MEDICAL SCIENCES JOURNAL OF ISLAMIC AZAD UNIVERSITY
Volume Number : , Vol.19 ؛ No.1
Date : , (2009)
page : : 39 - 42
Abstract : Background: Nausea is one of the side effects of oral contraceptive pills )OCPs( that may sometimes endanger the continuationof OCPs. Ginger, a root herb, has antioxidant effects 12 times more than Vitamin E. The aim of this study was to study effects of ginger on nausea and vomiting of oral contraceptives users in Shiraz.
Descriptor : NAUSEA
Descriptor : VOMITING
Descriptor : PREGNANCY
Descriptor : GINGER
Descriptor : BISCUIT
Added Entry : SAFAVI NAEINI SH.
 
 
 
(در صورت عدم وضوح تصویر اینجا را کلیک نمایید)